Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic Lie algebras


Author: George B. Seligman
Journal: Bull. Amer. Math. Soc. 74 (1968), 1051-1065
DOI: https://doi.org/10.1090/S0002-9904-1968-12046-4
MathSciNet review: 0232810
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Groupes linéaires algébriques, Ann. of Math. 64 (1956), 20-82. MR 93006
  • 2. A. Borel and T. A. Springer, Rationality properties of linear algebraic groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp.26-32. MR 205998
  • 3. A. Borel and J. Tits, Groupes réductifs, Inst. Hautes. Études Scientifiques Publ. Math. 27 (1965), 55-150. MR 207712
  • 4. N. Bourbaki, "Algèbres de Lie" in, Groupes et algèbres de Lie, Hermann, Paris, 1960, Chapter I. MR 132805
  • 5. P. Cartier, Groupes algébriques et groupes formels, Colloq. Théorie des gpes. Algs., Brussels, 1962, pp. 87-111. MR 148665
  • 6. C. Chevalley, A new kind of relationship between matrices, Amer. J. Math. 65 (1943), 521-531. MR 9604
  • 7. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N.J., 1946. MR 82628
  • 8. C. Chevalley, "Groupes algébriques" in, Théorie des groupes de Lie, Hermann, Paris, 1951, Vol. II. MR 51242
  • 9. C. Chevalley, "Théorèmes généraux sur les algèbres de Lie" in, Théorie des groupes de Lie, Hermann, Paris, 1951, Vol. III. MR 51242
  • 10. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1956), 14-66. MR 73602
  • 11. C. Chevalley et al., Classification des groupes de Lie algébriques, Vols. 1, 2, Séminaire C. Chevalley, Paris, 1958.
  • 12. C. Chevalley and H. F. Tuan, On algebriac Lie algebras, Proc. Nat. Acad. Sci. USA 31 (1945), 195-196. MR 12279
  • 13. I. S. Cohen, Note on a note of H. F. Tuan, Bull. Amer. Math. Soc. 52 (1946), 175-177. MR 14079
  • 14. J. Dieudonné, Sur les groupes de Lie algébriques sur un corps de caractéristique p >0, Rend. Circ. Mat. Palermo 1 (1952), 380-402. MR 55355
  • 15. J. Dieudonné, Witt groups and hyperexponential groups, Mathematika 2(1955), 21-31. MR 71719
  • 16. J. Dieudonné, Les algèbres de Lie simples associées aux groupes simples algébriques sur un corps de caractéristique p >0, Rend. Circ. Mat. Palermo 6(1957), 198-204. MR 94414
  • 17. A. Grothendieck et al., Schémas en groupes, Report of Inst. Hautes Études Scientifiques Séminaire de Géométrie algébrique, Paris, 1963/64.
  • 18. G. Hochschild, On the algebraic hull of a Lie algebra, Proc. Amer. Math. Soc.11(1960), 195-199. MR 121428
  • 19. G. Hochschild, An addition to Ado's theorem. Proc. Amer. Math. Soc. 17(1966), 531-533. MR 194482
  • 20. J. E. Humphreys, Algebraic groups and modular Lie algebras, Mem. Amer.Math. Soc. No. 71(1967). MR 217075
  • 21. Nathan Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), no. 2, 206–224. MR 1501922, https://doi.org/10.1090/S0002-9947-1937-1501922-7
  • 22. N. Jacobson, Commutative restricted Lie algebras, Proc. Amer. Math. Soc. 6(1955), 476-481. MR 71721
  • 23. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 24. N. Jacobson, "Theory of fields and Galois theory" in Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 172871
  • 25. Ju. I. Manin, A remark on Lie p-algebras, Sibirsk. Mat. Ž. 3(1962), 479-480.(Russian) MR 138662
  • 26. Ju. I. Manin, The theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18(1963), 3-90 = Russian Math. Surveys 18(1963), 1-80. MR 157972
  • 27. L. Maurer, Zur Theorie der continuierlichen, homogenen und linearen Gruppen, Sitzungsber. Bayr. Akad. Math.-Phys. C1. 24(1894), 297-341.
  • 28. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. 81(1965), 211-264. MR 174052
  • 29. H. Minkowski, Gesammelte Abhandlungen, Bd. 1, Abh. V and VI, Teubner, Leipzig, 1911.
  • 30. T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan 10(1958), 307-313. MR 100647
  • 31. T. Ono, Arithmetic of algebraic tori, Ann. of Math. 74(1961), 101-139. MR 124326
  • 32. G. B. Seligman, Algebraic groups, Yale Lecture notes, 1964.
  • 33. G. B. Seligman, Some results on Lie p-algebras, Bull. Amer. Math. Soc. 73(1967), 528-530. MR 219585
  • 34. G. B. Seligman, Modular Lie algebras, Springer, Berlin, 1967. MR 245627
  • 35. G. B. Seligman, On some commutative unipotent groups, Invent. Math. 5(1968), 129-137. MR 227175
  • 36. J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. 61(1955), 197-278. MR 68874
  • 37. J.-P. Serre, Quelques propriétés des variétés abéliennes en caractéristique p, Amer. J. Math. 80 (1958), 715-739. MR 98100
  • 38. R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math, 11 (1961), 1119-1129. MR 143845
  • 39. J. Tits, Classification of algebraic semisimple groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc. Providence, R. I., 1966, pp. 33-62. MR 224710
  • 40. H. F. Tuan, A note on the replicas of nilpotent matrices, Bull. Amer. Math. Soc. 51 (1945), 305-312. MR 12278
  • 41. D. J. Winter, Solvable and nilpotent subalgebras of Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 754-758. MR 245633
  • 42. E. Witt, Zyklische Koerper und Algebren der Charakteristik p vom Grad, p, J.für Math. (Crelle) 176 (1937), 126-140.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12046-4

American Mathematical Society